Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hey im on Accutane and i just finished my 2nd month and im 6 days into my third month. Pretty much all my existing pimples are gone and I have these red marks all over my cheeks, neck and forehead. They are not scars because they are not indented into the skin but like they still look like a normal pimple on my face. They are extremely smooth and it feels like nothing is there but it still looks like I have severe acne. Does anyone know when this is going to go away or if I should try something to help it go away that wont counteract Accutane.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×